Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An upper bound in Goldbach's problem


Authors: Jean-Marc Deshouillers, Andrew Granville, Władysław Narkiewicz and Carl Pomerance
Journal: Math. Comp. 61 (1993), 209-213
MSC: Primary 11P32; Secondary 11Y11
DOI: https://doi.org/10.1090/S0025-5718-1993-1202609-9
MathSciNet review: 1202609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is clear that the number of distinct representations of a number n as the sum of two primes is at most the number of primes in the interval $ [n/2,n - 2]$. We show that 210 is the largest value of n for which this upper bound is attained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P32, 11Y11

Retrieve articles in all journals with MSC: 11P32, 11Y11


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1993-1202609-9
Article copyright: © Copyright 1993 American Mathematical Society